Authors: Hedrih, Katica (Stevanović) 
Title: Nonlinear dynamics of a heavy material particle along a circle which rotates and optimal control
Journal: IUTAM Symposium on Chaotic Dynamics and Control of Systems and Processes in Mechanics
Series/Report no.: Solid Mechanics and its Applications
Volume: 122
First page: 37
Last page: 45
Issue Date: 1-Dec-2005
ISBN: 978-1-402-03267-7
ISSN: 0925-0042
DOI: 10.1007/1-4020-3268-4_4
Abstract: 
In this paper some research results of fascinating nonlinear dynamics of a heavy material particle along circles with coupled rotations, with many different properties of nonlinear dynamics and optimal control of this dynamics, are presented. By using MathCad software, visualizations of nonlinear dynamical processes in such rheonomic systems are made.
Keywords: Bifurcation | Coupled rotation | Coupled singularities | Homoclinic orbit | Material particle | Nonlinear dynamics | Optimal control | Phase plane portrait | Separatrix in the form of number eight | Separatrix layering | Trigger
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

10
checked on May 23, 2024

Page view(s)

20
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.